# SDR MALA976491

- Difficulty date: May 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT, FIRST CLASS SECTION EMERGENCY LIGHT WON'T ILLUMINATE.  MAINTENANCE CYCLED AIRCRAFT MASTER SWITCH SEVERAL TIMES.  OPS NORMEL PER M/C.
